MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INTREPID AUTOSERT IOL HANDPIECE, I/A TIP; APPARATUS, CAUTERY, RADIOFREQUENCY, AC-POWERED

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INTREPID AUTOSERT IOL HANDPIECE, I/A TIP; APPARATUS, CAUTERY, RADIOFREQUENCY, AC-POWERED
Catalog Number 8065751012
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that an ophthalmic irrigation and aspiration tips were found to be poorly aligned and difficult to aspirate.The details of procedure was not reported.There was no patient harm.Surgery was completed with alternative tip.
 
Additional Manufacturer Narrative
Specific product identifiers (lot number) were not provided and could not be determined at this time.However, all device history records are reviewed prior to product release to ensure the product was manufactured in compliance with the device master record and meets release criteria.A review for complaints reported against this lot number cannot be performed as the serial number is unknown.The serial is unknown.Therefore, a service history review cannot be performed.There was an irrigation aspiration (i/a) tip returned for testing on this investigation.The i/a tip was received.A visual assessment of the returned sample found to not be clogged.The root cause of the reported event cannot be determined conclusively.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
INTREPID AUTOSERT IOL HANDPIECE, I/A TIP
Common Device Name
APPARATUS, CAUTERY, RADIOFREQUENCY, AC-POWERED
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18948119
Report Number2028159-2024-00449
Device Sequence Number7078731
Product Code HQC
UDI-Device Identifier00380657510139
UDI-Public00380657510139
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751012
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown